# SDR AALA202503269338

- Difficulty date: March 10, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 PASSENGER DOOR CUTOUT FORWARD FRAME LOWER GUIDE FITTING IS GOUGED. BLENDED OUT GOUGE AT L2 DOOR CUTOUT FORWARD FRAME LOWER GUIDE FITTING. PER B777-300 SRM 53-00-15-1A-1 FIG 103.
